- -

On semi-Lipschitz functions with values in a quasi-normed linear space

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On semi-Lipschitz functions with values in a quasi-normed linear space

Show full item record

Sánchez-Álvarez, JM. (2005). On semi-Lipschitz functions with values in a quasi-normed linear space. Applied General Topology. 6(2):217-228. doi:10.4995/agt.2005.1956.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82635

Files in this item

Item Metadata

Title: On semi-Lipschitz functions with values in a quasi-normed linear space
Author: Sánchez-Álvarez, José Manuel
Issued date:
Abstract:
[EN] In a recent paper, S. Romaguera and M. Sanchis discussed several properties of semi-Lipschitz real valued functions. In this paper we analyze the structure of the space of semi-Lipschitz functions that are valued in ...[+]
Subjects: Semi-Lipschitz function , Normed cone , Bicomplete space , Quasi-distance , right K-complete
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2005.1956
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2005.1956
Thanks:
The author is supported by a grant FPI from the Spanish Ministry of Education and Science.
Type: Artículo

This item appears in the following Collection(s)

Show full item record